# SDR IXXA9800090

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED BETWEEN FUSELAGE STATION 380 AND 400, LONGERON 27 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF CORRODED ANGLE, FABRICATION AND INSTALLATION A NEW LONGERON ANGLE IN ACCORDANCE WITH FAA DER APPROVED DRAWING COO-8-53-346-98, DOUGLAS STRUCTURAL REPAIR MANUAL 53-2-0 AND ENGINEERING ORDER 53-DC8-888.
